# SDR 97UAL900440

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9053U
- Make and model: Boeing 737222
- Aircraft serial: 19934
- Engine: Pwa JT8D7B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 6552811
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 56,139 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR LEVER WOULDN'T MOVE PAST OFF.  ACCOMPLISHED IRREGULAR PROCEDURE AND RETRACTED GEAR USING OVERRIDE TRIGGER.  ON GEAR EXTENSION, LEVER LATCH AND GEAR LIGHT CIRCUIT BREAKER'S TRIPPED.  *S/D*  ACCOMPLISHED CHECK OF EXTENSION SYSTEM.  COULD NOT DUPLICATE FAULT.  CHECKED LEVER LATCH RESISTANCE AND PERFORMED VISUAL CHECK OF LATCH AREA. NO FINDINGS.  REPLACED LANDING GEAR ACCESSORY UNIT AS PRECAUTIONARY.  SYSTEM CHECKED GOOD DURING GEAR SWINGS.
